Regularization schemes for degenerate Richards equations and outflow conditions

I.S. Pop, B. Schweizer

Research output: Contribution to journalArticleAcademicpeer-review

27 Citations (Scopus)
2 Downloads (Pure)


We analyze regularization schemes for the Richards equation and a time discrete numerical approximation. The original equations can be doubly degenerate, therefore they may exhibit fast and slow diffusion. Additionally, we treat outflow conditions that model an interface separating the porous medium from a free flow domain. In both situations we provide a regularization with a non-degenerate equation and standard boundary conditions, and discuss the convergence rates of the approximations.
Original languageEnglish
Pages (from-to)1685-1712
JournalMathematical Models and Methods in Applied Sciences
Issue number8
Publication statusPublished - 2011


Dive into the research topics of 'Regularization schemes for degenerate Richards equations and outflow conditions'. Together they form a unique fingerprint.

Cite this